New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 5/12/2010 2:29 AM (GMT -7)   
Best Mother's Day ever. Daughter is making me a granny again:) This makes five grandchildren. I have a question for Januvia users. With all the bad press on Januvia is anyone going off the med? Scares me silly. Thanks. Also, have been having lots of lows in high 40's to low 50's at night before bed even with stuffing with carbs. Very hard to raise blood glucose. Why is this changing? Going to endo next week but have only seen him once as my old dr went to hospital work. Not sure of him yet.

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 5/12/2010 12:34 PM (GMT -7)   
ceebee,
I've not heard any good press lately about Januvia. If it were me, I'd be trying a different med. I used to use Glipazide and had some terrible lows with that. Kind of counter productive to have to eat carbs to counteract the med, seems to me. I really like my metformin.
~ Jeannie
Moderator for Fibromyalgia and Diabetes

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:46 PM (GMT -7)
There are a total of 2,736,028 posts in 301,349 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
280 Guest(s), 8 Registered Member(s) are currently online.  Details
wildGarden, tickcheckguy, ToddGR, maria2016, GoBU, Traveler, Mokes, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer